Local tax rebates, corporate tax burdens, and firm migration: Evidence from China
Liansheng Wu,
Yaping Wang,
Bing-Xuan Lin,
Chen Li and
Shaw Chen
Journal of Accounting and Public Policy, 2007, vol. 26, issue 5, 555-583
Date: 2007
References: Add references at CitEc
Citations: View citations in EconPapers (18)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0278-4254(07)00054-3
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jappol:v:26:y:2007:i:5:p:555-583
Access Statistics for this article
Journal of Accounting and Public Policy is currently edited by L. A. Gordon
More articles in Journal of Accounting and Public Policy from Elsevier
Bibliographic data for series maintained by Catherine Liu ().